# SDR EIA2004104

- Difficulty date: May 12, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN OUTER RING CHORD, STA 140R AT STR 22.  STOP DRILL CRACK AT STA 140R, STR 22.  NDT VERIFIED NO CRACK CONDITION REMAINED.  ALODINED & PRIMED.  REPAIRED PER EO 53-747-1730-04 REV A & SB 747-53-2355 FIG 5, PG 52, & 70-2138-05-0715
